Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/10484
Title: n-fold Weibull multiplicative model
Authors: Jiang, R
Murthy, DNP
Ji, P 
Keywords: Density function
Failure rate function
Multiplicative model
Parameter estimation
Weibull distribution
WPP plot
Issue Date: 2001
Source: Reliability engineering and system safety, 2001, v. 74, no. 2, p. 211-219 How to cite?
Journal: Reliability Engineering and System Safety 
Abstract: In this paper we study the n-fold multiplicative model involving Weibull distributions and examine some properties of the model. These include the shapes for the density and failure rate functions and the WPP plot. These allow one to decide if a given data set can be adequately modelled by the model. We also discuss the estimation of model parameters based on the WPP plot.
URI: http://hdl.handle.net/10397/10484
ISSN: 0951-8320
DOI: 10.1016/S0951-8320(01)00108-9
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

3
Last Week
0
Last month
0
Citations as of Aug 17, 2017

WEB OF SCIENCETM
Citations

4
Last Week
0
Last month
0
Citations as of Aug 15, 2017

Page view(s)

54
Last Week
4
Last month
Checked on Aug 13, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.